# SDR CALA2017063002060

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 51,105 hours, 21,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FWD LEFT EMERGENCY LIGHT BATTERY FAILED DURING TEST.  REPLACED THE BATTERY PACK. TEST PASSED
